Material Integrity Problem (2978); Positioning Problem (3009)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
08/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this brady lead was not successfully implanted due to the septum that was chosen during implant was too thick and the numbers were getting worse after the catheter was slit.Furthermore, the lead was pulled out, and it was noted that the lead was stretched.A new lead was implanted.No adverse patient effects were reported.